Medical Questions > General Forum Topics > General Q and A Forum

Brown discharge after Plan B

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
I took plan b over a month ago. A week after taken it I started to get a brown discharge. Its been over two weeks and I still have the discharge. I did take a a test and it came back negative. I have not have sex in over a month... Help I have no clue what is going on.
Did you find this post helpful?
|

replied February 6th, 2009
Visit you doctor
Unusual discharge is usually a sign of health problem, and you should talk to your doctor. Also, there is a chance that a test could have a false negative.
|
Did you find this post helpful?

replied March 18th, 2009
normal!!
i also had brown discharge (which is just old blood) a few days after i took plan b. it lasted a few days and then went away. ive been reading up on it alot because i was really worried, but it looks like its a pretty normal thing to experience, because plan b really messes up your period. if you look around online, youll come to find that alot of women have been in your position. dont worry so much Smile
|
Did you find this post helpful?

replied April 1st, 2009
i also had the dischrage a few days after taking plan b!!!! im so worried!! i had sex while i had my period and we used a condom (for most of it). and i took plan b just to be on the safe side! so a week after i took plan b i got brown discharge, and this is my third day with it. im so nervous!! i've never gotten this before and neither have any of my friends. i just want my period so i can breathe easy!
|
Did you find this post helpful?

replied September 5th, 2009
implantation bleeding or plan b side effects?
it's been 10 days since my last period. I took plan B after unprotected sex with with my fiance. This past week, I have been feeling bloated, dizzy, tired, hungrier than usual and had a few days of headaches. on 09/4/09 I had a dark brown discharge. Today is the second day, and it's still very prominent in paper tissue. The pregnancy test came back negative, but the bloating and discharge are making me think that I may be pregnant. I am not sure. Could I be?
|
Did you find this post helpful?

replied November 30th, 2009
Worried
i am going through the same problem its been a week since i had my period, had unprotected sex took plan b the next morning 3 days after that i get brown discharge enough that i have to wear a liner, its been going on for 4 days now. please tell me its normal and im not pregnant.
|
Did you find this post helpful?

replied July 1st, 2010
discharge
this is happening i guess to a lot of ppl including me. im also extremely worried, i just cant wait to get my period.
|
Did you find this post helpful?

replied January 21st, 2011
Freaking out...
i have the same problem right now I had unprotected sex on the January 9th. I took plan b the same morning. I have had major cramping... Last time when I took plan b I bled 7 days after taking it and only for a couple of days. For me I get like way nervous because I have PCOS so my period is always irregular, so I am freaking out ten times more than usual. Well anyways today I still am cramping and have had a brown sticky discharge in my urine. Advice please...
|
Did you find this post helpful?

replied December 22nd, 2013
I am going threw the same thing. I had my period the second week of december. I was not on my period (i had just finished my cycle) when me & my husband had unprotected sex i took the plan b pill the next day.(Monday). Today is Sunday & Inoticed brown discharge & mild cramping. What I''ve read so far, brown discarge is a quite typical side effect. Hope this will ease your
|
Did you find this post helpful?

replied December 22nd, 2013
I am going threw the same thing. I had my period the second week of december. I was not on my period (i had just finished my cycle) when me & my husband had unprotected sex i took the plan b pill the next day.(Monday). Today is Sunday & Inoticed brown discharge & mild cramping. What I''ve read so far, brown discarge is a quite typical side effect. Hope this will ease your
|
Did you find this post helpful?
Tags: discharge, sex
Quick Reply